# SDR DALA2022112207488

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 INITIAL INSPECTION: WEAR ON ANGLE (PREVIOUS REPAIR) AT PASSENGER CABIN FRAME, STA. 1280, ADJACENT TO S-12R AND S-10R. CORRECTIVE ACTION: SUMMARY OF NRC00416: ANGLE WAS REPLACED PER B757-200 SRM AND ER/A 553831-14AD REV. ORIG. SECTION 1 PERMANENT REPAIR. (2506339)
